Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 7, Pages 1223–1231 (Mi zvmmf4720)  

This article is cited in 9 scientific papers (total in 9 papers)

Locally one-dimensional scheme for a loaded heat equation with Robin boundary conditions

M. H. Shhanukov-Lafishev

nstitute of Computer Science and Problems of Regional Management, Kabardino-Balkar Scientific Center, Russian Academy of Sciences, ul. I. Armand 37a, Nalchik, 360000, Russia

Abstract: The third boundary value problem for a loaded heat equation in a $p$-dimensional parallelepiped is considered. An a priori estimate for the solution to a locally one-dimensional scheme is derived, and the convergence of the scheme is proved.

Key words: boundary value problem, loaded heat equation, difference scheme, scheme convergence, total approximation, embedding theorem, a priori estimate.

Full text: PDF file (640 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:7, 1167–1174

Bibliographic databases:

UDC: 519.632
Received: 06.06.2008

Citation: M. H. Shhanukov-Lafishev, “Locally one-dimensional scheme for a loaded heat equation with Robin boundary conditions”, Zh. Vychisl. Mat. Mat. Fiz., 49:7 (2009), 1223–1231; Comput. Math. Math. Phys., 49:7 (2009), 1167–1174

Citation in format AMSBIB
\Bibitem{Shh09}
\by M.~H.~Shhanukov-Lafishev
\paper Locally one-dimensional scheme for a~loaded heat equation with Robin boundary conditions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 7
\pages 1223--1231
\mathnet{http://mi.mathnet.ru/zvmmf4720}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 7
\pages 1167--1174
\crossref{https://doi.org/10.1134/S0965542509070094}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000268295700009}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70349969479}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4720
  • http://mi.mathnet.ru/eng/zvmmf/v49/i7/p1223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Bazzaev, “Lokalno-odnomernaya skhema dlya uravneniya teploprovodnosti s kraevymi usloviyami tretego roda”, Vladikavk. matem. zhurn., 13:1 (2011), 3–12  mathnet
    2. K. R. Aida-zade, V. M. Abdullaev, “On the numerical solution to loaded systems of ordinary differential equations with non-separated multipoint and integral conditions”, Num. Anal. Appl., 7:1 (2014), 1–14  mathnet  crossref  mathscinet  isi
    3. V. M. Abdullaev, K. R. Aida-zade, “Numerical method of solution to loaded nonlocal boundary value problems for ordinary differential equations”, Comput. Math. Math. Phys., 54:7 (2014), 1096–1109  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. V. M. Abdullayev, K. R. Aida-zade, “Finite-difference methods for solving loaded parabolic equations”, Comput. Math. Math. Phys., 56:1 (2016), 93–105  mathnet  crossref  crossref  isi  elib
    5. V. M. Abdullayev, K. R. Aida-zade, “Optimization of loading places and load response functions for stationary systems”, Comput. Math. Math. Phys., 57:4 (2017), 634–644  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    6. Abdullayev V.M., “Identification of the Functions of Response to Loading For Stationary Systems”, Cybern. Syst. Anal., 53:3 (2017), 417–425  crossref  mathscinet  zmath  isi  scopus
    7. Z. V. Beshtokova, M. M. Lafisheva, M. Kh. Shkhanukov-Lafishev, “Locally one-dimensional difference schemes for parabolic equations in media possessing memory”, Comput. Math. Math. Phys., 58:9 (2018), 1477–1488  mathnet  crossref  crossref  isi  elib
    8. I. V. Frolenkov, E. N. Kriger, “O razreshimosti zadachi Koshi dlya odnogo klassa mnogomernykh nagruzhennykh parabolicheskikh uravnenii”, Matematicheskii analiz, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 156, VINITI RAN, M., 2018, 41–57  mathnet  mathscinet
    9. V. M. Abdullaev, “Chislennoe reshenie kraevoi zadachi dlya nagruzhennogo parabolicheskogo uravneniya s nelokalnymi granichnymi usloviyami”, Vestnik KRAUNTs. Fiz.-mat. nauki, 32:3 (2020), 15–28  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:472
    Full text:182
    References:48
    First page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021